... had several bouts of diarrhea all night until 4:00 a.m., then one more bout at 6:00 a.m. Now it is 2:20 p.m. the day after and still having some diarrhea. This doesn't seem normal. Will this stop or might I have something else going on? My Urologist told me to use Magnesium Citrate to relieve my constipation that has been going on for several months.
It seems like you had a bit of a late response to it, usually it starts working in the first couple of hours but as far as the diarrhea unfortunately that is what to be expected. Magnesium citrate kind of wipes out everything in your colon so it can be pretty unpleasant and make you gripe and possibly nauseous. But it should be cleared out by 24 hours, if the diarrhea lasts too much longer I would contact your doc.
Good luck to you!
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2012 • 3 answers
Updated 16 Dec 2013 • 1 answer
Updated 18 Jun 2014 • 1 answer
Updated 16 Feb 2017 • 1 answer
Updated 23 Apr 2017 • 2 answers